# SDR TRBA200733

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 27,275 hours, 25,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012001
- Part serial: 2511
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS CAME ON DURING TAXI.  WILL NOT RESET.  UNABLE TO EXTINGUISH LIGHTS.  REMOVED AND REPLACED BATTERY PACK AT PWR SUPPLY FIN NR 61WL IAW JIC NR 33-51-21.  OP CK OK.
